# SDR SWIA200413335

- Difficulty date: May 19, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 550 hours, 326 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 84897131
- Condition: Malfunctioned
- Location: Hor Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP, DURING DESCENT.  REMOVED AND REPLACED STAB TRIM ACTUATOR MOTOR NR 1 IAW AMM 27-42-03-400-801-401.  OPS CHECK GOOD IAW CRJ MM 27-40-00 AND SL-27-022 REV A.  S/N OFF: 488.
